2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

Publicaciones del grupo - page 16 [rss]
S. Haesen, F. J. Palomo, A. Romero. Null congruence spacetimes Chapter in XV International Workshop on Geometry and Physics R. Soc. Mat. Esp., Madrid 11 (2007) , 293–297. MathScinet [bib]
A. Romero. Bochner-Lichnerowicz's technique and uniqueness of constant mean curvature spacelike hypersurfaces Chapter in Pure and applied differential geometry---PADGE 2007 Shaker Verlag, Aachen (2007) , 221–230. MathScinet [bib]
M. Ortega. Rotational surfaces in Lorentz-Minkowski space Chapter in Pure and applied differential geometry---PADGE 2007 Shaker Verlag, Aachen (2007) , 194–202. MathScinet [bib]
M. Gutiérrez. Semi-Riemannian approach to nonimaging optics Chapter in Pure and applied differential geometry---PADGE 2007 Shaker Verlag, Aachen (2007) , 132–139. MathScinet [bib]
M. Caballero. Rotational Willmore surfaces in $\Bbb L^3$ and solitons in the 2-dimensional $\rm O_1(3)$ nonlinear sigma model Chapter in Pure and applied differential geometry---PADGE 2007 Shaker Verlag, Aachen (2007) , 14–22. MathScinet [bib]
S. Decu, S. Haesen, L. Verstraelen. Optimal inequalities involving Casorati curvatures Bull. Transilv. Univ. Bra\c sov Ser. B (N.S.) 14(49) (2007) no. suppl. , 85–93. MathScinet [bib]
F. J. Palomo. The fibre bundle of degenerate tangent planes of a Lorentzian manifold and the smoothness of the null sectional curvature Differential Geom. Appl. 25 (2007) no. 6 , 667–673. MathScinet [bib] [doi]
J. A. Aledo, J. M. Espinar, J. A. Gálvez. Surfaces with constant curvature in $\Bbb S^2\times\Bbb R$ and $\Bbb H^2\times\Bbb R$. Height estimates and representation Bull. Braz. Math. Soc. (N.S.) 38 (2007) no. 4 , 533–554. MathScinet [bib] [doi]
M. Sánchez, J. M. M. Senovilla. A note on the uniqueness of global static decompositions Classical Quantum Gravity 24 (2007) no. 23 , 6121–6126. MathScinet [bib] [doi]
M. A. Cañadas-Pinedo, C. Ruiz. First classification of Pfaffian systems in dimension five Internat. J. Math. 18 (2007) no. 10 , 1151–1168. MathScinet [bib] [doi]
S. Haesen, M. Ortega. Boost invariant marginally trapped surfaces in Minkowski 4-space Classical Quantum Gravity 24 (2007) no. 22 , 5441–5452. MathScinet [bib] [doi]
S. Haesen, L. Verstraelen. Pseudosymmetry collineations J. Math. Phys. 48 (2007) no. 10 , 102501, 9. MathScinet [bib] [doi]
J. D. Pérez, I. Jeong, Y. J. Suh. Real hypersurfaces in complex two-plane Grassmannians with commuting normal Jacobi operator Acta Math. Hungar. 117 (2007) no. 3 , 201–217. MathScinet [bib] [doi]
R. Giambò, M. A. Javaloyes. A second-order variational principle for the Lorentz force equation: conjugacy and bifurcation Proc. Roy. Soc. Edinburgh Sect. A 137 (2007) no. 5 , 923–936. MathScinet [bib] [doi]
S. Haesen. Some characterizations of totally umbilical surfaces in three-dimensional warped product spaces Monatsh. Math. 152 (2007) no. 4 , 303–314. MathScinet [bib] [doi]
S. Mi Lyu, J. D. Pérez, Y. J. Suh. Real hypersurfaces in complex space forms concerned with the local symmetry Czechoslovak Math. J. 57(132) (2007) no. 3 , 885–905. MathScinet [bib] [doi]
J. L. Flores. The causal boundary of spacetimes revisited Comm. Math. Phys. 276 (2007) no. 3 , 611–643. MathScinet [bib] [doi]
J. D. Pérez, F. G. Santos, Y. Jin Suh. Real hypersurfaces in nonflat complex space forms with commuting structure Jacobi operator Houston J. Math. 33 (2007) no. 4 , 1005–1009. MathScinet [bib]
M. Barros, J. L. Cabrerizo, M. Fernández, A. Romero. Magnetic vortex filament flows J. Math. Phys. 48 (2007) no. 8 , 082904, 27. MathScinet [bib] [doi]
M. Mars, J. M. M. Senovilla, R. Vera. Lorentzian and signature changing branes Phys. Rev. D 76 (2007) no. 4 , 044029, 22. MathScinet [bib]
Powered by bibtexbrowser